# SDR USAASB97350

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22888
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Shutoff Vlv
- Part number: 9790781
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

PIT - FLT 1090 - FLT DIVERTED TO PIT DUE TO A NR 2 ENGINE START VALVE INDICATOR LIGHT ILLUMINATING.  CREW SHUT DOWN THE NR 2 ENGINE IN FLIGHT AND DECLARED AND EMERGENCY.  FLIGHT LANDED IN PIT WITHOUT FURTHER INCIDENT.  TOTAL SINGLE ENGINE TIME WAS 15 MINUTES.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE STARTER SHUTOFF VALVE AND THE STARTER SOLENOID SWITCH.  RAN ENGINE PER PWA MM.  ACCOMPLISHED WIND-MILLING INSPECTION.  OPERATIONAL CHECKS GOOD.  (M)
